Photospheric logarithmic velocity spirals as MHD wave generation mechanisms

Mumford, S.J. and Erdelyi, R. (2015) Photospheric logarithmic velocity spirals as MHD wave generation mechanisms. Monthly Notices of the Royal Astronomical Society, 449 (2). pp. 1679-1685. ISSN 0035-8711



  • Mumford, S.J.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © The Authors 2015. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: MHD; waves; methods: numerical; Sun: oscillations; Sun: photosphere
  • Published: 11 May 2015
  • Published (online): 25 March 2015
  • Accepted: 17 February 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 04 Nov 2016 16:43
Last Modified: 04 Nov 2016 16:43
Published Version:
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number:
Related URLs:

Share / Export